RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 51, Issue 2  


Splitting homotopy equivalences along a one-sided submanifold of codimension one
P. M. Akhmet'ev
211
On the first boundary value problem for nonlinear degenerate elliptic equations
N. V. Krylov
242
On quasianalytic noncontinuability of a function given by a series of exponentials
A. F. Leont'ev
270
Spaces of analytic functions of prescribed growth near the boundary
V. V. Napalkov
287
An estimate of the number of parameters defining an $n$-dimensional algebra
Yu. A. Neretin
306
Problems of Burnside type and the finite basis property in varieties of semigroups
M. V. Sapir
319
Distribution in the mean of arithmetic functions in short intervals in progressions
N. M. Timofeev
341
A new estimate for a trigonometric integral of I. M. Vinogradov
O. V. Tyrina
363
The generalized Browder–Livesay invariant
A. F. Kharshiladze
379
On correspondences between K3 surfaces
V. V. Nikulin
402
On the possibility of division and involution to a fractional power in the algebra of rational functions
P. V. Paramonov
412
Proof of a conditional theorem of Littlewood on the distribution of values of entire functions
A. È. Eremenko, M. L. Sodin
421
Topological obstructions to integrability of geodesic flows on non-simply-connected manifolds
I. A. Taimanov
429
On a class of extremal problems
A. L. Sakhnovich
436
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019